Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Higher rank flag sheaves on surfaces

Higher rank flag sheaves on surfaces

Thumbnail Image
Download
Name

40879_2024_752_ReferencePDF.pdf

Size

631.86 KB

Format

Adobe PDF

Checksum (MD5)

09b0b0d1d2b22549885f5a9c35ce86a7

Download all files submitted through automated deposit
art_7290056952367124594.zip (534.34 KB)
Author(s)
Sheshmani, Artan
•
Yau, Shing-Tung
Date Issued
July 16, 2024
Journal
European Journal of Mathematics
Publisher
Springer International Publishing
Citation
Sheshmani, A., Yau, ST. Higher rank flag sheaves on surfaces. European Journal of Mathematics 10, 44 (2024).
Version
Author's final manuscript
Abstract
We study moduli space of holomorphic triples E 1 → ϕ E 2 , composed of torsion-free sheaves E i , i = 1 , 2 , and a holomorphic mophism between them, over a smooth complex projective surface S. The triples are equipped with Schmitt stability condition (Schmitt in Algebras Represent Theory 6(1):1–32, 2000). We observe that when Schmitt stability parameter q(m) becomes sufficiently large, the moduli space of triples benefits from having a perfect relative and absolute deformation-obstruction theory in some cases. We further generalize our construction by gluing triple moduli spaces, and extend the earlier work (Gholampour et al. in Nested Hilbert schemes on surfaces: virtual fundamental class, preprint, arXiv:1701.08899 ) where the obstruction theory of nested Hilbert schemes over the surface was studied. Here we extend the earlier results to the moduli space of chains E 1 → ϕ 1 E 2 → ϕ 2 ⋯ → ϕ n - 1 E n , where ϕ i are injective morphisms and rk ( E i ) ⩾ 1 for all i. There is a connection, by wallcrossing in the master space, between the theory of such higher rank flags, and the theory of Higgs pairs on the surface, which provides the means to relate the flag invariants to the local DT invariants of threefold given by a line bundle on the surface, X := Tot(L → S).
Terms of Use
Article is made available in accordance with the publisher's policy and may be subject to US copyright law. Please refer to the publisher's site for terms of use.
Persistent DSpace Link
https://hdl.handle.net/1721.1/159829
DOI of Published Version
https://doi.org/10.1007/s40879-024-00752-2
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.